# SDR COMA20102150017

- Difficulty date: January 20, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N818CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7408
- Aircraft time: 23,232 hours, 19,387 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R5311138
- Condition: Cracked
- Location: Fuselage
- Part time: 23,232 hours, 19,387 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT FS 280 FLOORBEAM LT SIDE UPPER RADIUS.  REMOVED DAMAGED AREA AND SPLICED IN NEW SECTION OF UPPER ANGLE IAW REO 601R-53-11-138.
